Open Access
May, 2011 Multi-parameter Carnot-Carathéodory balls and the theorem of Frobenius
Brian Street
Rev. Mat. Iberoamericana 27(2): 645-732 (May, 2011).


We study multi-parameter Carnot-Carathéodory balls, generalizing results due to Nagel, Stein and Wainger in the single parameter setting. The main technical result is seen as a uniform version of the theorem of Frobenius. In addition, we study maximal functions associated to certain multi-parameter families of Carnot-Carathéodory balls.


Download Citation

Brian Street . "Multi-parameter Carnot-Carathéodory balls and the theorem of Frobenius." Rev. Mat. Iberoamericana 27 (2) 645 - 732, May, 2011.


Published: May, 2011
First available in Project Euclid: 10 June 2011

zbMATH: 1222.53036
MathSciNet: MR2848534

Primary: 53C17
Secondary: 42B25 , 53C12

Keywords: Carnot-Carathéodory geometry , Frobenius theorem , maximal functions , multi-parameter , spaces of homogeneous type , sub-Riemannian geometry

Rights: Copyright © 2011 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.27 • No. 2 • May, 2011
Back to Top